# SDR DALA2017060404486

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 41,704 hours, 34,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT LIGHT MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY IAW MM.  OPERATION CHECKS GOOD.
